Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

period after b/c

i stoped takeing b/c ( the mirena iud) the begining of june i had a period but they start out like spotting and is very irregular has anyone else had this problem? how long till im back to normal?

 
cielo1

Asked by cielo1 at 2:58 PM on Jul. 17, 2010 in Health

Level 15 (1,959 Credits)
This question is closed.
Answers (2)
  • I got mine taken out the end of June and I am having the same thing I posted a simalar question the other day and got one answer where it took her 8months to get back to normal,
    mscamp0235

    Answer by mscamp0235 at 9:53 AM on Jul. 19, 2010

  • I cant say that I do but I have had the IUD since Jan and my periods have been terrible. Its gotten to the point where Im wanting it out. But I did hear that it could take a few months for someones body to get back to normal. Id call your doc and ask them whats the normal time.
    branmomma32

    Answer by branmomma32 at 4:01 PM on Jul. 17, 2010

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN